# SDR R61A201302270193

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,351 hours, 16,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED PHOTO LUMINESCENT STRIP COMING UP AT ROW 18, SEATS D & F.  MAINTENANCE RE-INSTALLED STRIP PER EMB AMM 33-50-2 AND OPS CHECKED GOOD.
